联系我们
Isaac Scientific Publishing
Journal of Advances in Applied Mathematics
Prof. H. M. Srivastava,  University of Victoria, Canada
Department of Mathematics and Statistics
University of Victoria
Victoria, British Columbia V8W 3R4
Canada
Research Interests
• Real and Complex Analysis
• Fractional Calculus and Its Applications
• Integral Equations and Transforms
• Higher Transcendental Functions and Their Applications
• q-Series and q-Polynomials
• Analytic Number Theory
• Analytic and Geometric Inequalities
• Probability and Statistics
• Inventory Modelling and Optimization
Selected Publication List
• H.M. Srivastava, I. Kucukoglu, and Y. Simsek, Partial differential equations for a new family of numbers and polynomials unifying the Apostol-type numbers and the Apostol-type polynomials, J. Number • Theory 181 (2017), 117-146.
• U. Kadak, N. L. Braha, and H. M. Srivastava, Statistical weighted B-summability and its applications to approximation theorems, Appl. Math. Comput. 302 (2017), 80-96.
• H. M. Srivastava and M. A. Shpot, Reduction and transformation formulas for the Appell and related functions in two variables, Math. Methods Appl. Sci. 40 (2017), 4102-4108.
• H. Tang, H. M. Srivastava, and G.-T. Deng, Some families of analytic functions in the upper half-plane and their associated differential subordination and differential superordination properties and problems, Appl. Math. Inform. Sci. 11 (2017), 1247-1257.
• H. M. Srivastava, A. Kilicman, Z. E. Abdulnaby, and R. W. Ibrahim, Generalized convolution properties based on the modified Mittag-Leffler function, J. Nonlinear Sci. Appl. 10 (2017), 4284-4294.
• Z. Esa, H. M. Srivastava, A. Kilicman, and R. W. Ibrahim, A novel subclass of analytic functions specified by a family of fractional derivatives in the complex domain, Filomat 31 (2017), 2837-2849.
• K. V. Zhukovsky and H. M. Srivastava, Analytical solutions for heat diffusion beyond Fourier law, Appl. Math. Comput. 293 (2017), 423-437.
• T. Tunc, M. Z. Sarikaya, and H. M. Srivastava, Some generalized Steffensen's inequalities via a new identity for local fractional integrals, Internat. J. Anal. Appl. 13 (2017), 98-107.
• H. M. Srivastava, M. A. Boutiche, and M. Rahmani, Some explicit formulas for the Frobenius-Euler polynomials of higher order, Appl. Math. Inform. Sci. 11 (2017), 621-626.
• S. Araci, M. Acikgöz, T. Diagana, and H. M. Srivastava, A novel approach to obtaining new identities for the lambda extension of q-Euler polynomials arising from the q-umbral calculus, J. Nonlinear Sci. Appl. 10 (2017), 1316-1325.
• Y. Sun, Y.-P. Jiang, A. Rasila, and H. M. Srivastava, Integral representations and coefficient estimates for a subclass of meromorphic starlike functions, Complex Anal. Oper. Theory 11 (2017), 1-19.
• Q.-H. Xu, T. Yang, and H. M. Srivastava, Sufficient conditions for a general class of Carathéodory functions, Filomat 30 (2016), 3615-3625.
• S. A. Mohiuddine, H. M. Srivastava, and A. Alotaibi, Application of measures of noncompactness to the infinite system of second-order differential equations in lp spaces, Adv. Difference Equations 2016 (2016), Article ID 317, 1-13.
• H. M. Srivastava, Some families of generating functions and associated hypergeometric transformation and reduction formulas, Russian J. Math. Phys. 23 (2016), 382-391.
• C. Adiga, N. A. S. Bulkhali, D. Ranganatha, and H. M. Srivastava, Some new modular relations for the Rogers-Ramanujan type functions of order eleven with applications to partitions, J. Number Theory 158 (2016), 281-297.
• H. M. Srivastava, B. J. González, and E. R. Negrin, New Lp-boundedness properties for the Kontorovich-Lebedev and Mehler-Fock transforms, Integral Transforms Spec. Funct. 27 (2016), 835-845.
• H. M. Srivastava, S. B. Joshi, S. S. Joshi, and H. Pawar, Coefficient estimates for certain subclasses of meromorphically bi-univalent functions, Palest. J. Math. 5 (Special Issue: 1) (2016), 250-258
For more publications in 2016 and 2017, please refer to http://www.math.uvic.ca/faculty/harimsri/ and https://www.facebook.com/SpringerMath/posts/1433670693349498
• H. M. Srivastava, R. Jain, and M. K. Bansal, A study of the S-generalized Gauss hypergeometric function and its associated integral transforms, Turkish J. Anal. Number Theory 3 (2015), 116-119.
• X.-J. Yang, H. M. Srivastava, and D. Baleanu, Initial-boundary value problems for local fractional Laplace equation arising in fractal electrostatics, J. Appl. Nonlinear Dyn. 4 (2015), 349-356.
• H. M. Srivastava, S. S. Eker, and R. M. Ali, Coefficient estimates for a certain class of analytic and bi-univalent functions, Filomat 29 (2015), 1839-1845.
• H. M. Srivastava, Z. Tomovski, and D. Leskovski, Some families of Mathieu type series and Hurwitz-Lerch Zeta functions and associated probability distributions, Appl. Comput. Math. 14 (2015), 349-380.
• X.-J. Yang, H. M. Srivastava, and C. Cattani, Local fractional homotopy perturbation method for solving fractal partial differential equations arising in mathematical physics, Romanian Rep. Phys. 67 (2015), 752-761.
• H. M. Srivastava, S. K. Datta, T. Biswas, and D. Dutta, Sum and product theorems depending on the (p,q)-th order and (p,q)-th type of entire functions, Cogent Math. 2 (2015), Article ID 1107951, 1-22.
• H. Tang, H. M. Srivastava, E. Deniz, and S.-H. Li, Third-order differential superordination involving the generalized Bessel functions, Bull. Malays. Math. Sci. Soc. 38 (2015), 1669-1688.
• S.-D. Lin, H. M. Srivastava, and M.-M. Wong, Some applications of Srivastava's theorem involving a certain family of generalized and extended hypergeometric polynomials, Filomat 29 (2015), 1811-1819.
• H. M. Srivastava, Some properties and results involving the zeta and related functions, Funct. Anal. Approx. Comput. 7 (2) (2015), 89-133.
• Y. He, S. Araci, H. M. Srivastava, and M. Acikg?z, Some new identities for the Apostol-Bernoulli polynomials and the Apostol-Genocchi polynomials, Appl. Math. Comput. 262 (2015), 31-41.
• H. M. Srivastava, S. N. Singh, S. P. Singh, and V. Yadav, Some conjugate WP-Bailey pairs and transformation formulas for q-series, Creat. Math. Inform. 24 (2015), 199-209.
• C. Mortici and H. M. Srivastava, A product approximation of the gamma function, Numer. Algor. 69 (2015), 595-610.
• H. M. Srivastava and M. P. Chaudhary, Some relationships between q-product identities, combinatorial partition identities and continued-fraction identities, Adv. Stud. Contemp. Math. 25 (2015), 265-272.
• K.-J. Chung, J.-J. Liao, P.-S. Ting, S.-D. Lin, and H. M. Srivastava, The algorithm for the optimal cycle time and pricing decisions for an integrated inventory system with order-size dependent trade credit in supply chain management, Appl. Math. Comput. 268 (2015), 322-333.
• H. M. Srivastava, S. N. Singh, and S. P. Singh, Some families of q-series identities and associated continued fractions, Theory Appl. Math. Comput. Sci. 5 (2015), 203-212.
Website:
http://www.math.uvic.ca/faculty/harimsri/
Copyright © 2019 Isaac Scientific Publishing Co. All rights reserved.